Winter Weather, New Castle
- When
- November 21, 6:00 PM EST to 9:00 PM EST
- Where
- New Castle forecast zone
- Injuries
- 0 direct, 10 indirect
- Reported by
- Law Enforcement
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
Scattered snow showers which fell across Delaware during the evening of the 21st caused numerous accidents. Accumulations were a coating or less, but the snow initially melted on roadways, but then the water froze as temperatures dropped and black ice formed.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Scattered snow showers which fell across Delaware during the evening of the 21st caused numerous accidents. Accumulations were a coating or less, but the snow initially melted on roadways, but then the water froze as temperatures dropped and black ice formed. This caused hazardous driving conditions, especially on bridges and overpasses. Kent County reported the most accidents (about 40). Barkers Landing Bridge and the Puncheon Run Connector were closed south of Dover. There were several overturned vehicles with injuries. In New Castle County, about ten weather related traffic accidents caused injuries. In Sussex County, about nine weather related accidents occurred.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Nov 21, 3:44 PM EST, 2 hours 16 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EST FRI NOV 21 2008
.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE REGION TONIGHT.
THIS DISTURBANCE WILL CAUSE LOW PRESSURE TO FORM WELL OFF THE COAST.
A COLD NORTHWEST WIND WILL FOLLOW AS HIGH PRESSURE BUILDS IN FROM
THE WEST LATE ON SATURDAY. LOW PRESSURE WILL MOVE INTO THE NORTHEAST
AND REMAIN STATIONARY INTO A GOOD PART OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
LOW PRESSURE WILL CONTINUE TO DEVELOP WELL OFF THE COAST THIS
EVENING AND THEN RACE NORTHEAST OVERNIGHT. AS THIS OCCURS, AT LEAST
EARLY ON IN THE PROCESS, A WEAK SURFACE TROF WILL EXTEND ACROSS THE
SOUTHERN PART OF THE REGION. FURTHER TO THE WEST, ACROSS SOUTH
CENTRAL PENNSYLVANIA, RADAR AND SATELLITE CLEARLY DEFINE WELL
ESTABLISHED VORTICITY.
LOOKING BACK TODAY, THE WRF H8-H7 OMEGA SOLUTIONS WERE QUITE
ACCURATE AND MEASURED UP NICELY WITH BOTH THE UPSTREAM PRECIPITATION
AND WHAT FELL OVER THE CWA. THE UPSTREAM OMEGA IS WORKING THIS WAY
AND IS FORECAST TO TRACK OVER THE DELMARVA BY 00Z THIS EVENING.
NOW WE ALL KNOW THAT PAST TRENDS DONT NECESSARILY DICTATE THE
FUTURE, BUT THE CWA AND JUST TO OUR WEST TODAY HAD SNOW STICKING TO
PAVEMENT AS WELL AS GRASSY SURFACES. BOTTOM LINE, THE INTENSITY AND
DYNAMIC COOLING WAS TOO MUCH FOR THE SUN. KEEPING THIS IN MIND,
WERE LOSING THE SUN SHORTLY.
SO IN THE END, WE DECIDED TO POST A WINTER WEATHER ADVISORY FOR THE
EASTERN SHORE OF MARYLAND EXCLUDING CECIL COUNTY. THE COMBINATION
OF THE STRONG VORT (WHICH NESDIS HAS AN EYE ON), THE TIME OF DAY -
LOSS OF SUN AND RUSH HOUR, TODAYS MODEL ACCURACY IN TERMS OF
PLACEMENT, WHAT ALREADY OCCURRED TODAY IN TERMS OF ACCUMULATION,
AND THE FACT THAT WE COULD SEE THE CHESAPEAKE THROW MORE MOISTURE
INTO THE EQUATION HAS LED US TO THIS OUTCOME.
AS WITH TODAY, NOT EVERYONE IS GOING TO SEE ACCUMULATIONS THIS
EVENING ACROSS THE EASTERN SHORE. IT WAS THE MESOSCALE FEATURES THAT
WERE CREATING THE 1/2 MILE NEAR WHITEOUT CONDITIONS AND THE 1/2
INCH/HOUR ACCUMULATIONS.
ELSEWHERE, PARTLY CLOUDY TO MOSTLY CLEAR SKIES WILL BE THE RULE FOR
THE OVERNIGHT. THE WINDS WONT COMPLETELY RELAX TONIGHT. BECAUSE OF
THIS, WIND CHILL VALUES WILL BE IN THE SINGLE DIGITS ACROSS THE FAR
NORTHWEST TO THE TEENS ELSEWHERE.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
I DECIDED TO KEEP THIS PERIOD FREE FROM PRECIPITATION, ALTHOUGH
I SUPPOSE A FLURRY OR TWO COULD OCCUR ACROSS THE FAR NORTHWEST
ZONES. ANY FLURRIES SHOULD BE SO FAR AND FEW BETWEEN, EVEN MORE SO
ON SUNDAY.
SO AS THE ABOVE MENTIONED LOW PRESSURE BECOMES JUST A MEMORY,
SURFACE HIGH PRESSURE WILL EXPAND INTO THE REGION BY SUNDAY. THIS
WILL HELP THE WINDS TO RELAX. BUT BEFORE THIS HAPPENS WE COULD SEE
GUSTS APPROACH 35 MPH ALONG THE COAST AND 25 MPH INLAND TOMORROW.
BECAUSE OF THIS, WIND CHILLS WILL ONCE BE SIMILAR TO TONIGHT, SINGLE
DIGITS AND TEENS. WITH LESS WIND ON SUNDAY, IT WONT FEEL AS COLD
ALTHOUGH WELL CONTINUE IN THE BELOW NORMAL RANGE.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
THE MODELS ARE IN GOOD AGREEMENT THROUGH THIS FORECAST PERIOD IN
TERMS OF THE OVERALL PATTERN, THAT IS A WEST COAST TROF, A RIDGE IN
THE MIDDLE, AND A SOMEWHAT ANOMALOUS DEEP TROF OVER THE NORTHEAST.
THIS WILL KEEP THE BOTH COASTS SOMEWHAT UNSETTLED.
AS FOR THE FINER MODEL POINTS ACROSS THE FORECAST AREA, BOTH THE
ECMWF AND THE GFS ARE IN TRANSITION. INFACT THEYVE FLIP-FLOPPED
LATER NEXT WEEK. THE ECMWF AND ITS ENSEMBLE MEAN ARE NOW MORE
NORTH/NORTHEAST WITH THE LOW WHEN COMPARED TO THE GFS AND ITS
ENSEMBLE MEAN. WITH NOTHING TO REALLY SPECIFICALLY HANG OUR HAT ON,
THE HPC COMPROMISE APPEARS TO BE THE BEST COURSE OF ACTION.
SURFACE HIGH PRESSURE OFF THE CAROLINAS EARLY ON MONDAY MORNING WILL
DRIFT FURTHER OFF THE COAST DURING THE DAY. THIS WILL ALLOW A COLD
FRONT TO TRACK THROUGH THE REGION ON MONDAY NIGHT. AFTER THE FRONTAL
PASSAGE, THE FORECAST AREA WILL BE UNDER A BROAD CYCLONIC FLOW AS
LOW PRESSURE INTENSIFIES AND MEANDERS OVER THE NORTHEAST.
THE BEST CHANCE OF SEEING PRECIPITATION WILL BE EARLY IN THE PERIOD
WITH THE COLD FRONT. THEN EXACTLY WHERE THE SURFACE LOW AND ITS
PARENT TROF SETS UP WILL DICTATE WHAT TYPE OF SHOWER ACTIVITY WE
SEE IN THE CYCLONIC FLOW. FOR NOW, WELL FAVOR (WITH LOW POPS) THE
CLIMATOLOGICALLY FAVORED AREAS IN THIS PATTERN, THAT IS NORTH AND
WEST OF OF THE I-95 CORRIDOR.
TOUGH TO SEE SEASONAL LEVELS WITH THE EXPECTED PATTERN. WITH THAT
SAID, TEMPERATURES ARE FORECAST TO REMAIN BELOW NORMAL RIGHT THROUGH
THE END OF NEXT WEEK.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE MAIN TROUGH AXIS WAS MOVING THROUGH LATE THIS AFTERNOON, AND
MOST OF OUR TAF SITES EITHER HAD GONE TO VFR OR SHOULD DO SO BY
DUSK. WE SHOULD THEN SEE SKIES CLEAR OR GO MOSTLY CLEAR. WINDS
TONIGHT WILL MAINTAIN A MODERATE NORTH TO NORTHWEST FLOW, BUT AT ACY
/CLOSEST TO THE DEVELOPING LOW PRESSURE SYSTEM OFF THE COAST/ SOME
GUSTINESS ABOVE 20 KT IS FORECAST. TOMORROW, AFTER DAYBREAK, WE ARE
FORECASTING SOME VFR STRATOCUMULUS CEILINGS TO DEVELOP AND REMAIN
FOR MUCH OF THE DAY. WE HAVE A CYCLONIC SURFACE FLOW AND SOME MID
LEVEL ENERGY ROTATING DOWN, AND WE LOOK TO HIT THE CONVECTIVE
TEMPERATURES. WINDS SHOULD DEVELOP GUSTINESS AT THE REST OF THE TAF
SITES AFTER DAYBREAK, WITH GUSTS TO AROUND 30 KT FORECAST AT ACY AND
MARGINALLY LOWER GUSTS FURTHER INLAND. VISIBILITIES ARE FORECAST TO
BE VFR.
OUTLOOK...
THE HIGH PRESSURE SYSTEM PUSHING IN FROM THE WEST WILL PROVIDE FAIR
WEATHER WITH VFR CONDITIONS THROUGH THE WEEKEND AND INTO MONDAY.
COMPLEX LOW PRESSURE WILL DROP DOWN ACROSS THE GREAT LAKES AND
MOVE INTO OUR AREA MONDAY NIGHT AND TUESDAY.
&&
.MARINE...
THE COMBINATION OF THE LOW PRESSURE SYSTEM DEVELOPING WELL OFF THE
COAST, THE HIGH BUILDING IN FROM THE WEST, AND THE COLD AIR
ADVECTION OCCURRING IS EXPECTED TO GENERATE NEAR GALE-FORCE WINDS
OVER THE WATERS, ESPECIALLY OUR ATLANTIC WATERS. THE GALE REMAINS A
CLOSE CALL, BUT OUR THINKING BASED ON OUR GUIDANCE IS THAT WE WILL
NOT GET FREQUENT GALE-FORCE GUSTS OVER A SUSTAINED PERIOD OF TIME.
THE WORST CONDITIONS LOOK TO BE TONIGHT INTO TOMORROW MORNING, AND
WE ARE CARRYING A STRONG SMALL CRAFT ADVISORY IN RESPONSE. WINDS
LOOK TO DIMINISH FROM WEST TO EAST THROUGH SATURDAY EVENING, AND THE
TIMING OF THE ADVISORY FROM THE PREVIOUS FORECASTER IS MAINTAINED.
AS THE STORM MOVES OFF TO THE NORTHEAST AND HIGH PRESSURE PUSHES IN
FROM THE WEST, WINDS AND SEAS WILL SUBSIDE. THE HIGH PRESSURE SYSTEM
WILL PROVIDE TRANQUIL MARINE WEATHER SUNDAY INTO MONDAY. COMPLEX LOW
PRESSURE DROPPING DOWN FROM THE GREAT LAKES WILL BRING THE NEXT
THREAT FOR INCLEMENT WEATHER ALONG WITH ADVISORY/WARNING CONDITIONS
LATE MONDAY INTO TUESDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...WINTER WEATHER ADVISORY UNTIL 8 PM EST THIS EVENING FOR MDZ012-
015-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST SATURDAY NIGHT FOR
ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EST SATURDAY FOR ANZ430.
SMALL CRAFT ADVISORY UNTIL 6 PM EST SATURDAY FOR ANZ431.
&&
SYNOPSIS...KRUZDLO
NEAR TERM...KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...KRUZDLO
AVIATION...DELISI
MARINE...DELISIHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 351 PM EST FRI NOV 21 2008 DEZ001>004-MDZ008-NJZ001-007>010-012>027-PAZ054-055-060>062-067>071- 222100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-SUSSEX-WARREN- MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 351 PM EST FRI NOV 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-015-019-020-222100- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 351 PM EST FRI NOV 21 2008 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-222100- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 351 PM EST FRI NOV 21 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST SATURDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-222100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 351 PM EST FRI NOV 21 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-222100- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 351 PM EST FRI NOV 21 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KRUZDLO
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 101 PM EST FRI NOV 21 2008 DEZ002>004-MDZ012-015-019-020-212200- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CHESTERTOWN...CENTREVILLE...EASTON...DENTON 101 PM EST FRI NOV 21 2008 ...PERIODS OF LIGHT SNOW THIS AFTERNOON... A BAND OF LIGHT TO POSSIBLY MODERATE SNOW WAS MOVING THROUGH PARTS OF THE MARYLAND EASTERN SHORE DURING THE EARLY AFTERNOON. THIS BAND MAY ALSO AFFECT CENTRAL AND SOUTHERN DELAWARE DURING THE NEXT HOUR OR TWO...OR BETWEEN 100 AND 300 PM. SOME AREAS HAVE REPORTED UP TO AN INCH OF SNOW WITH THIS BAND. THE AIR TEMPERATURE IS SLIGHTLY ABOVE FREEZING SO ANY ACCUMULATION WILL BE MAINLY ON GRASSY AREAS. DURING ANY TIMES OF HEAVIER SNOW THIS AFTERNOON THERE COULD BE SOME ACCUMULATION ON ROADWAYS...ESPECIALLY BRIDGES AND OVER PASSES. THERE IS ANOTHER BAND OF SNOW WEST OF THE CHESAPEAKE BAY...MOVING SOUTHEAST...THAT COULD ALSO ALSO AFFECT THE DELMARVA REGION LATER THIS AFTERNOON. IF YOU ARE DRIVING AROUND THE AREA THIS AFTERNOON USE EXTRA CARE AND ALLOW PLENTY OF ROOM BETWEEN YOURSELF AND OTHERS. WATCH OUT FOR REDUCED VISIBILITY IN AREAS OF HEAVIER SNOW. AMC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 245 PM EST FRI NOV 21 2008 DEZ002>004-MDZ012-015-019-020-212200- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- INCLUDING THE CITIES OF...DOVER...GEORGETOWN...REHOBOTH BEACH... CHESTERTOWN...CENTREVILLE...EASTON...DENTON 245 PM EST FRI NOV 21 2008 ...PERIODS OF SNOW INTO THIS EVENING... BANDS OF LIGHT SNOW AND SNOW SHOWERS WILL CONTINUE TO AFFECT PARTS OF NORTHEASTERN MARYLAND, AND PARTS OF CENTRAL AND SOUTHERN DELAWARE INTO THIS EVENING. UP TO AN INCH OF SNOW IS POSSIBLE AT SOME LOCATIONS. THE SNOW WILL ACCUMULATE MAINLY ON UNPAVED SURFACE. HOWEVER, IN SOME OF THE HEAVIER SNOW SHOWERS, THERE COULD BE A BIT OF AN ACCUMULATION ON ROADS AND WALKWAYS, ESPECIALLY ON BRIDGES AND OVERPASSES. IF YOU WILL BE VENTURING OUT DURING THE BALANCE OF THIS AFTERNOON OR THIS EVENING, USE EXTRA CARE. IF YOU WILL BE DRIVING, BE PREPARED FOR THE POSSIBILITY REDUCED VISIBILITY IN HEAVIER SNOW SHOWERS. IOVINO
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 420 PM EST FRI NOV 21 2008 DEZ001-MDZ008-PAZ060-067-068-070-212330- NEW CASTLE-CECIL-BERKS-CHESTER-MONTGOMERY-DELAWARE- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...READING... WEST CHESTER...NORRISTOWN...MEDIA 420 PM EST FRI NOV 21 2008 ...SNOW SHOWERS FOR THE EVENING COMMUTE... AN AREA OF SNOW SHOWERS WITH LOWER VISIBILITIES WILL AFFECT SOUTHEASTERN PENNSYLVANIA AS WELL AS CECIL COUNTY MARYLAND AND NEW CASTLE COUNTY DELAWARE THROUGH 630 PM. THE SNOW MAY PRODUCE ACCUMULATIONS UP TO AN INCH THROUGH THE RUSH HOUR. MAKE SURE TO DRIVE WITH CARE DURING THE SNOW AND BEWARE OF SLIPPERY CONDITIONS IF ACCUMULATIONS OCCURS ON ROADWAYS. PO
The national radar mosaic for the moment the first event began.
3 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2008Every state in 2008This day in weather historyWarnings in Delaware, November 2008
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 140964, 140965, 140966.